Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Redness over shoulders, scabs on scap with yellow crust post spending a day in the sun. Worrisome?

I spent the day in the hot summer florida sun yesterday and when I woke up this morning My shoulders were quite red and when I scratched my head I had a scab type substance on my scalp it was more like a yellow crust really, I live in florida and I have been sunburned allot but this has never happened before, should I worry?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.
You have devoloped sun burns.Occurance of blisters is quite common in such cases.Since blister is ruptured apply antibiotic cream over it.Once the lesion heals start applying a good sunscreen.You can apply a mild steroid in case there is itching or redness.Use loose cotton clothes covering whole body.
Hope this helps you.
Wishing you good health...
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor